# SDR AALA20071472

- Difficulty date: August 9, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N407AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49318
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T616/08AUG DFW TO DTW - FORWARD CENTER FUEL BOOST PUMP CIRCUIT BREAKER POPPED.  FUEL STOPPED FEEDING FROM CENTER TANK.  LANDED STL WITHOUT INCIDENT.  REPLACED CENTER FUEL TANK FORWARD FUEL BOOST PUMP.  SYSTEM GROUND CHECKED NORMAL OPERATION.
